Access count of this item: 127

Files in This Item:
File Description SizeFormat 
1391-1.pdf2.2 MBAdobe PDFView/Open
Title: SYMMETRY AND STABILITY IN DIFFERENTIAL EQUATIONS (Mathematical Economics)
Authors: Ogiwara, Toshiko
Matano, Hiroshi
Author's alias: 荻原, 俊子
俣野, 博
Issue Date: Aug-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1391
Start page: 1
End page: 20
URI: http://hdl.handle.net/2433/25838
Appears in Collections:1391 Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.